# SDR SWAA980084

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Nlg/Lt Mlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED A VERY PRONOUNCED SIDE TO SIDE VIBRATION, YAW DAMPER WAS THEN TURNED OFF, NO HELP.  DIVERTED TO PHX AND MADE AN UNEVENTFUL LANDING.  REPLACED RUDDER PCU AND YAW DAMPER COUPLING AS A PRECAUTION PER BOEING M/M.  AFTER FURTHER TROUBLESHOOTING AND TEST FLIGHTS, DURING GROUND GEAR RETRACTION TEST, FOUND NOSE GEAR AND LEFT MAIN GEAR DOORS OUT OF ADJUSTMENT.
